Vitamin b12 and Rash - from FDA reports
Rash is found among people who take Vitamin b12, especially for people who are female, 60+ old , have been taking the drug for 6 - 12 months, also take medication Vitamin D, and have Rheumatoid arthritis. This review analyzes which people have Rash with Vitamin b12. It is created by eHealthMe based on reports of 33,497 people who have side effects when taking Vitamin b12 from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Aug, 21, 2017
33,497 people reported to have side effects when taking Vitamin b12.
Among them, 1,599 people (4.77%) have Rash
Number of reports submitted per year:
Time on Vitamin b12 when people have Rash *:
- < 1 month: 12.5 %
- 1 - 6 months: 25.0 %
- 6 - 12 months: 25.0 %
- 1 - 2 years: 12.5 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 25.0 %
Gender of people who have Rash when taking Vitamin b12 *:
- female: 68.13 %
- male: 31.87 %
Age of people who have Rash when taking Vitamin b12 *:
- 0-1: 0.17 %
- 2-9: 0.5 %
- 10-19: 0.41 %
- 20-29: 2.32 %
- 30-39: 4.72 %
- 40-49: 9.11 %
- 50-59: 22.6 %
- 60+: 60.18 %
Top conditions involved for these people *:
- Rheumatoid Arthritis (142 people, 8.88%)
- High Blood Pressure (133 people, 8.32%)
- Crohn's Disease (125 people, 7.82%)
- Multiple Myeloma (124 people, 7.75%)
- Pain (115 people, 7.19%)
Top co-used drugs for these people *:
- Vitamin D (327 people, 20.45%)
- Calcium (189 people, 11.82%)
- Vitamin C (181 people, 11.32%)
- Humira (163 people, 10.19%)
- Synthroid (147 people, 9.19%)
Top other side effects for these people *:
- Itching (304 people, 19.01%)
- Diarrhea (261 people, 16.32%)
- Nausea (259 people, 16.20%)
- Weakness (199 people, 12.45%)
- Pain (197 people, 12.32%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Rash when taking Vitamin b12?
- Check symptoms - is rash caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsRash and drugs with ingredients of cobalamin.
Expand the study to include reports from both FDA and eHealthMeRash and Vitamin b12 from FDA and eHealthMe reports
Vitamin b12 has active ingredients of cobalamin. It is often used in vitamin b12 deficiency. (latest outcomes from Vitamin b12 34,779 users)
Rash has been reported by people with rheumatoid arthritis, high blood pressure, multiple sclerosis, hepatitis c, high blood cholesterol (latest reports from 290,935 Rash patients).
Browse all side effects of Vitamin b12a b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with RashRash
Could your condition cause RashRash
What would happen?
Questions to the study
Has anyone tried coCQ10 with effexor. I am just so tired every day. I take fish oil b vitimans. I was in accident and now my body is so tight and in pain trying electode therapy. Have nausea trying to taper effexor any advice helpful
User reviews to the study
I was taking Asacol and was happy then insurance made me switch to lilada. I was on it for 1yr then started getting a rash. The derm took a bipo of my rash and it came back hyper senestivty reaction. I went off Lilada and rash seems to better worse. Do you think it gets worse before getting ...
Hello friends. I've just been diagnosed with AIDS and was put on triumeq and bactrim. About 2 weeks after taking them, I started having really itchy bumps on my face, chest and back. Would this ever stop? My HLBLA was tested negative, I wonder why I still have the rash. How long is it going to ...
My uncle has red rash. Does not itch. Taking decitabine for AML. Third regimen. Dermatologist took biopsy. Said from chemo. May have to stop chemo. Other than the look, why would we stop chemo? Has this happened with anyone in group??